# SDR 95ZZZX4050

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FYV - FLT 5635 - ON CLIMB AFTER TAKEOFF, LEFT ENGINE SHUT DOWN MAINTENANCE, FOUND POWER SECTION AND GAS GENERATOR SEIZED.  REMOVED AND REPLACED GAS GENERATOR AND POWER SECTION.  POWER SECTION HAD 2533 HOURS SINCE SHOP VISIT.  GAS GENERATOR HAD 75 HOURS SINCE SHOP VISIT.  AT TEAR DOWN, NR 1 BEARING FOUND TO HAVE FAILED.
